Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Implicative homomorphisms with finite ranges


Author: William C. Nemitz
Journal: Proc. Amer. Math. Soc. 33 (1972), 319-322
MSC: Primary 06A25
DOI: https://doi.org/10.1090/S0002-9939-1972-0307992-2
MathSciNet review: 0307992
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note, it is shown that every implicative homomorphism with a finite range is a factor of a projection.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06A25

Retrieve articles in all journals with MSC: 06A25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0307992-2
Keywords: Implicative semilattice, implicative homomorphism, pseudocomplement
Article copyright: © Copyright 1972 American Mathematical Society